American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 76 found      Go to page: 1 2 3

[31] Jean Dieudonné. On the structure of unitary groups . Trans. Amer. Math. Soc. 72 (1952) 367-385. MR 0049198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] W. H. Mills. Multiple holomorphs of finitely generated abelian groups . Trans. Amer. Math. Soc. 71 (1951) 379-392. MR 0045117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] R. Steinberg. A geometric approach to the representations of the full linear group over a Galois field . Trans. Amer. Math. Soc. 71 (1951) 274-282. MR 0043784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Michio Suzuki. On the lattice of subgroups of finite groups . Trans. Amer. Math. Soc. 70 (1951) 345-371. MR 0039717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Michio Suzuki. On the $L$-homomorphisms of finite groups . Trans. Amer. Math. Soc. 70 (1951) 372-386. MR 0039718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] F. I. Mautner. The regular representation of a restricted direct product of finite groups . Trans. Amer. Math. Soc. 70 (1951) 531-548. MR 0041855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Albert Edrei. On mapping of a uniform space onto itself . Trans. Amer. Math. Soc. 69 (1950) 528-536. MR 0037851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Reinhold Baer. Free mobility and orthogonality . Trans. Amer. Math. Soc. 68 (1950) 439-460. MR 0035770.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Herbert Federer and Bjarni Jónsson. Some properties of free groups . Trans. Amer. Math. Soc. 68 (1950) 1-27. MR 0032643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] A. H. Clifford. Extensions of semigroups . Trans. Amer. Math. Soc. 68 (1950) 165-173. MR 0033836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] L. W. Cohen and Casper Goffman. The topology of ordered Abelian groups . Trans. Amer. Math. Soc. 67 (1949) 310-319. MR 0032648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Marshall Hall. Coset representations in free groups . Trans. Amer. Math. Soc. 67 (1949) 421-432. MR 0032642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] G. Szekeres. Determination of a certain family of finite metabelian groups . Trans. Amer. Math. Soc. 66 (1949) 1-43. MR 0032633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] W. Ambrose. The $L\sb 2$-system of a unimodular group. I . Trans. Amer. Math. Soc. 65 (1949) 27-48. MR 0028322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Marshall Hall and Tibor Radó. On Schreier systems in free groups . Trans. Amer. Math. Soc. 64 (1948) 386-408. MR 0026051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Roger Godement. Les fonctions de type positif et la th\'eorie des groupes . Trans. Amer. Math. Soc. 63 (1948) 1-84. MR 0023243.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Claude Chevalley and Samuel Eilenberg. Cohomology theory of Lie groups and Lie algebras . Trans. Amer. Math. Soc. 63 (1948) 85-124. MR 0024908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Reinhold Baer. Direct decompositions . Trans. Amer. Math. Soc. 62 (1947) 62-98. MR 0021947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Reinhold Baer. Endomorphism rings of operator loops . Trans. Amer. Math. Soc. 61 (1947) 517-529. MR 0020562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Reinhold Baer. Splitting endomorphisms . Trans. Amer. Math. Soc. 61 (1947) 508-516. MR 0020561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] W. Ambrose. Measures on locally compact topological groups . Trans. Amer. Math. Soc. 61 (1947) 106-121. MR 0019618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] W. Ambrose. Direct sum theorem for Haar measures . Trans. Amer. Math. Soc. 61 (1947) 122-127. MR 0019619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] I. E. Segal. The group algebra of a locally compact group . Trans. Amer. Math. Soc. 61 (1947) 69-105. MR 0019617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] R. H. Bruck. Contributions to the theory of loops . Trans. Amer. Math. Soc. 60 (1946) 245-354. MR 0017288.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] John C. Oxtoby. Invariant measures in groups which are not locally compact . Trans. Amer. Math. Soc. 60 (1946) 215-237. MR 0018188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Walter Prenowitz. Descriptive geometries as multigroups . Trans. Amer. Math. Soc. 59 (1946) 333-380. MR 0015126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Reinhold Baer. Representations of groups as quotient groups. I . Trans. Amer. Math. Soc. 58 (1945) 295-347. MR 0015106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Reinhold Baer. Representations of groups as quotient groups. II. Minimal central chains of a group . Trans. Amer. Math. Soc. 58 (1945) 348-389. MR 0015107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Reinhold Baer. Representations of groups as quotient groups. III. Invariants of classes of related representations . Trans. Amer. Math. Soc. 58 (1945) 390-419. MR 0015108.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] C. J. Everett and S. Ulam. On ordered groups . Trans. Amer. Math. Soc. 57 (1945) 208-216. MR 0012285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 76 found      Go to page: 1 2 3